Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Baby Medicines

Hello, I was just wondering if it was okay to give my baby Tylenol, Gas Drops and Amoxicillian at the same time? Not mixing them, but one after the other. Can anyone help me out?

Answer Question
 
Anonymous

Asked by Anonymous at 11:23 PM on Mar. 24, 2009 in Babies (0-12 months)

Answers (8)
  • Ask the Doctor.
    Anonymous

    Answer by Anonymous at 11:26 PM on Mar. 24, 2009

  • I would ask your baby's doctor.
    That's a lot of meds and while I don't see how those could interact in a harmful way, I don't know your child's history or their age.
    heatherama

    Answer by heatherama at 11:27 PM on Mar. 24, 2009

  • Ask your doctor or call the pharmacy--some are open 24 hours and they'll tell you if it's ok or not.
    ReneeK3

    Answer by ReneeK3 at 11:30 PM on Mar. 24, 2009

  • I DONT HAVE A KID I HAD 1 AN CARRIED TO FIVE MONTHS AN I LOST HER AN I HAVENT BEEN ABEL TO CONCEIVE SINCE I DONT NO WHAT TO DO THE DOCTORS SAID I WAS FINE
    wantin_1

    Answer by wantin_1 at 11:31 PM on Mar. 24, 2009

  • If you use Gripe water instead of Gas drops, you can give them with other medications. I'm not sure about mixing Tylenol and Amoxicillin, though. You should call your pediatrician. They usually have an on call nurse that can answer questions like this.
    Rebecca7708

    Answer by Rebecca7708 at 11:33 PM on Mar. 24, 2009

  • They should all be fine together.... but I wouldn't do it on an empty tummy.
    AmiJanell

    Answer by AmiJanell at 11:39 PM on Mar. 24, 2009

  • yes its fine. but im gonna make a suggestion use gripe water if possible instead of mylicon. you cant overdo it on gripe water, its natural
    newmom10408

    Answer by newmom10408 at 12:04 AM on Mar. 25, 2009

  • I know for sure that it is ok. My son was using all these medicines at 3months while he weighed a little under 9lbs. They can be taken together. I would just make sure the dosage on the tylenol is right, you don't want to give him too much, if you call a phamacist they will tell you the correct dosage
    Borikaos

    Answer by Borikaos at 1:12 AM on Mar. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.